# SDR IXXA2023040201

- Difficulty date: February 10, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: WGA5730EO48042
- Part serial: NA
- Condition: Burned
- Location: Zone 600
- Component: Rh Winglet, Boeing
- Component part number: 76700022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET TIP HAS 1 EA LIGHTNING STRIKE. LIGHTNING STRIKE DRILLED OUT TO 0.125" DIAMETER.
